# SDR SWAA2020010240123

- Difficulty date: December 20, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 34,242 hours, 20,672 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #4 LOWER BEAM FOUND CRACKED, INDICATION IN INSPECTION AREA.       / R&R #4 BEAM IAW SRM AND DWG.
